Error analysis for optimal control problem governed by convection diffusion equations: DG method - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Computational and Applied Mathematics Year : 2011

Error analysis for optimal control problem governed by convection diffusion equations: DG method

Abstract

In the current paper, we study the convergence properties of the DGFE approximation of optimal control problem governed by convection-diffusion equations. We derive a posteriori error estimates and a priori error estimates for both the states, ad-joint and the control variable approximation. For the optimal control problem, these estimates are apparently not available in the literature.

Dates and versions

hal-00646954 , version 1 (01-12-2011)

Identifiers

Cite

Chunguang Xiong, Yuan Li. Error analysis for optimal control problem governed by convection diffusion equations: DG method. Journal of Computational and Applied Mathematics, 2011, 235 (10), pp.3163-3177. ⟨10.1016/j.cam.2010.12.024⟩. ⟨hal-00646954⟩
55 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More